Top answers from doctors based on your search:
Disclaimer

feeling sick and dizzy depo provera

A 19-year-old female asked:
Dr. Carla Enriquez
50 years experience Pediatrics
Too young: You are a minor and too young to participate in this forum. Please speak with your parents as you may be pregnant.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 49-year-old member asked:
Dr. Joel Rivera Jimenez
18 years experience Obstetrics and Gynecology
Depoprovera: Side effects of depoprovera are: headaches, weight gain, dizziness, abdominal pain and anxiety (although all these are uncommon: less than 2-3 % chan ... Read More
A 17-year-old female asked:
Dr. Timothy Brown
44 years experience Obstetrics and Gynecology
Probably not: See your primary doctor. These symptoms need to be checked out further.
A 26-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
No : Depoprovera failures are very rare and three home pregnancy tests would be very reliable, i would see you doctor for other causes of nausea and dizzin ... Read More
A 18-year-old female asked:
Dr. Susana Sixto-rodriguez
25 years experience Family Medicine
Depo Provera (medroxyprogesterone): This is normal, especially if you have been on the Depo shot for a long time. Make sure you practice safe sex during this time until you decide what ... Read More
1
1 comment
2
2 thanks
A 17-year-old female asked:
Dr. Mila McManus
21 years experience Family Medicine
Yes: Yes, Depo Provera (medroxyprogesterone) has many potential side effects. You should follow up with your physician regarding the bleeding.
A 25-year-old female asked:
Dr. Monique Ruberu
19 years experience Obstetrics and Gynecology
See your doc: These are concerning symptoms go and see your doc
1
1 thank
A 18-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
No: Depoprovera can cause hunger but none of the other symptoms. Please see a primary care doctor to address all of these symptoms and determine the cause ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Jane Van Dis
18 years experience Obstetrics and Gynecology
Consider: I would consider another option for you, other than the Depo-Provera. The Depo-Provera is a very very high dose of progesterone. Some women have only ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Oscar Novick
58 years experience Pediatrics
Pregnant? : You are probably not pregnant, but a medical examination is in order to find out the reason for all your symptoms.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month